# SDR SWAA2023091388414

- Difficulty date: August 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION CABLE INTERCOSTAL ATTACH ANGLE IS CRACKED AT BS 685+11; RBL 24; WL 203<[01] NO DAMAGE LIMITS GIVEN IN SRM; PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9; FABRICATED NEW BRACKET FROM BAC1490-2782 7075-T0 CLAD .050 LOT# 1482272-2 HEAT TREATED TO T73 ON SWA PO# 857530 22 FEB 22 IAW BOEING DWG 273A9112 LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 APPLIED CHEMICAL CONVERSION COAT AND PRIMED IAW SRM 51-20-01-0G-0 OK TO INJSTALL;[02] REMOVED CRACK DAMAGED BRACKET FROM BS 685+11 RBL 24 WL 203 IAW SRM 51-40-02-0G-0;[03] VERIFIED APPLICABILITY OF SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0;[04] VERIFIED CORRECTIVE ACTION #1; 3;[05] INSTALLED NEW BRACKET AT BS 685+11 RBL 24 WL 203 IAW SRM 51-40-02-0G-0 AND BOEING DWG 273A9112;[06] VERIFIED CORRECTIVE ACTION #5 VERIFIED MEASUREMENTS
